# SDR ASOA20130118007

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 33,440 hours, 25,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND INOP.  INTIALLY ITEM WAS MOVED AND PLACED ON MEL 33-50-00-1.  LATER IN THE DAY IN IAD MX R & R NR 4 EMERGENCY LIGHT POWER SUPPLY WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
